skip to main content


Title: Embedding closed hyperbolic 3–manifolds insmall volume hyperbolic 4–manifolds
Award ID(s):
1928930
NSF-PAR ID:
10347881
Author(s) / Creator(s):
;
Date Published:
Journal Name:
Algebraic & Geometric Topology
Volume:
21
Issue:
5
ISSN:
1472-2747
Page Range / eLocation ID:
2627 to 2647
Format(s):
Medium: X
Sponsoring Org:
National Science Foundation
More Like this
  1. null (Ed.)
  2. By work of Uhlenbeck, the largest principal curvature of any least area fiber of a hyperbolic 3 3 -manifold fibering over the circle is bounded below by one. We give a short argument to show that, along certain families of fibered hyperbolic 3 3 -manifolds, there is a uniform lower bound for the maximum principal curvatures of a least area minimal surface which is greater than one. 
    more » « less